首页  >  师资队伍  >  正文
师资队伍

陈鹏简介

作者:    时间:2016-11-09    浏览:

陈鹏博士

一、简介

陈鹏,男,中共党员,博士,博士后,副教授,校聘教授,硕士生导师,三峡大学“151”人才。20126月毕业于中南大学数学与统计学院,获理学博士学位。20126月进入三峡大学理学院,从事教学和科研工作。20146月晋升副教授,20156月晋升三峡大学校聘教授,兼任三峡大学非线性与复杂系统学术团队负责人。20137-20157月在中国科学院武汉物理与数学研究所从事博士后研究工作。曾先后到中国科学院数学与系统科学研究院、南开大学陈省身数学研究所、武汉大学等高校和科研机构做访问学者。目前主要从事微分方程与动力系统、变分方法与临界点理论等方面的研究工作。已在国际、国内重要学术刊物上发表学术论文40余篇,其中SCI检索30余篇。曾先后主持国家自然科学基金项目1项,中国博士后基金项目1项,湖北省重点项目、青年项目各1项,三峡大学博士科研启动基金1项,还作为核心骨干成员参与国家自然科学基金项目2项。曾获得香港求是科技基金会优秀研究生奖。

二、教学

1 主讲课程

本科生课程:泛函分析、数学物理方程、高等数学、线性代数

研究生课程:实分析与复分析、偏微分方程

2 主持项目

(1) 20146-20166, 校级重点教研项目,主持

三、科研

1 研究方向

微分方程与动力系统,非线性泛函分析与椭圆型PDE

2 主持科研项目(部分)

(1)  20141-201612月,国家自然科学基金青年基金,主持

(2)  20144-201504月,中国博士后基金面上项目,主持

(3)  20161-201712月,湖北省教育厅自然科学基金重点项目,主持

(4)  20131-201412月,湖北省教育厅自然科学基金青年人才项目,主持

3 主要参与项目

(1) 20131-201612月,国家自然科学基金面上项目

(2) 20151-201712月,国家自然科学基金青年基金

4论文著作(部分)

[1] Peng Chen, X.H.Tang, Fast homoclinic orbits for a class of damped vibration problems with subquadratic potentials, Mathematische Nachrichten, 286 (1) (2013) 4-16 (SCI)

[2] Peng Chen, Xianhua Tang, Existence and multiplicity of homoclinic orbits for 2nth-order nonlinear difference equations containing both many advances and retardations, Journal of Mathematical Analysis and Applications, 381 (2011) 485-505 (SCI)

[3] Peng Chen, X.H.Tang, Existence of homoclinic solutions for some second-order discrete Hamiltonian systems, Journal of Difference Equations and Applications, 19 (4) (2013) 633-648 (SCI)

[4] Peng Chen, X.H.Tang, Fast homoclinic orbits for a class of damped vibration problems, Applied Mathematics and Computation, 219 (11) (2013) 6053-6065 (SCI)

[5] Peng Chen, X.H.Tang, Existence and multiplicity results for infinitely many solutions for Kirchhoff-type problems in , Mathematical Methods in the applied Sciences, 37 (12)  (2014) 1828-1837 (SCI)

[6] Peng Chen, Cai Tian, Infinitely many solutions for Schrodinger-Maxwell equations with indefinite sign subquadratic, Applied Mathematics and Computation, 226 (2014)492-502 (SCI)

[7] Peng Chen, X.H.Tang, Infinitely many homoclinic solutions for a class of damped vibration problems, Mathematical Methods in the Applied Sciences, 37 (15) (2014) 2297-2307 (SCI)

[8] Peng Chen, Existence of homoclinic orbits in discrete Hamiltonian systems without Palais–Smale condition, Journal of Difference Equations and Applications, 19 (11)20131781-1794 (SCI)

[9] Peng Chen, X.H.Tang, New existence and multiplicity of solutions for some Dirichlet problems with impulsive effects, Mathematical and Computer Modelling, 55 (2012) 723-729 (SCI)

[10] Peng Chen, X.H.Tang, Ravi P.Agarwal, Existence of homoclinic solutions for p(n)-Laplacian Hamiltonian systems on Orlicz sequence spaces, Mathematical and Computer Modelling, 55 (2012) 989-1002 (SCI)

[11] Peng Chen, X.H.Tang, Ravi P.Agarwal, Infinitely many homoclinic solutions for nonautonomous p(t)-Laplacian Hamiltonian systems, Computers and Mathematics with Applications, 63 (2012) 751-763 (SCI)

[12] Peng Chen, X.H.Tang, Existence and multiplicity of solutions for second-order impulsive differential equations with periodic boundary conditions, Applied Mathematics and Computation, 218 (2012) 11775–11789 (SCI)

[13] Peng Chen, X.H.Tang, Existence of infinitely many homoclinic orbits for fourth-order difference systems containing both advance and retardation, Applied Mathematics and Computation, 217 (2011) 4408-4415 (SCI)

[14] Peng Chen, X.H.Tang, Existence of homoclinic solutions for the second-order discrete p-Laplacian systems, Taiwanese Journal of Mathematics, 15 (2011) 2123-2143 (SCI)

[15] Peng Chen, X.H.Tang, New existence of homoclinic orbits for a second-order Hamiltonian systems, Computers and Mathematics with Applications 62 (2011) 131-141 (SCI)

[16] Peng Chen, X.H.Tang, Existence of solutions for a class of p-Laplacian systems with impulsive effects, Taiwanese Journal of Mathematics, 16 (3) (2012) 803-828 (SCI)

[17] Peng Chen, X.H.Tang, Existence of solutions for a class of second-order p-Laplacian systems with impulsive effects, Applications of Mathematics, 59 (5) (2014) 543-570 (SCI)

[18] Peng Chen, X.H.Tang, Infinitely many homoclinic solutions for the second-order discrete p-Laplacian systems, Bulletin of the Belgian Mathematical society-Simon Stevin, 20 (2) (2013) 193-212 (SCI)

[19] Peng Chen, X.H.Tang, Infinitely many solutions for a class of fractional Hamiltonian systems via critical point theory, Mathematical Methods in the applied Sciences, 39 (5) (2016) 1005-1019 (SCI)

[20] Peng Chen, Xiaofei He, Existence and multiplicity of homoclinic solutions for second-order nonlinear difference equations with Jacobi operators, Mathematical Methods in the applied Sciences, DOI: 10.1002/mma.3955 (SCI)

四、表彰奖励

2008   伍达观奖学金

2009   中南大学优秀博士论文基金

2011   香港求是科技奖励基金

2013   中南大学优秀博士论文

五、学术兼职

美国《Math. Reviews》评论员,任多个SCI杂志的同行审稿人  

 

Copyright © 2007 - 2016 . All Rights Reserved 三峡大学理学院    地址:湖北省宜昌市大学路     电话:0717-6392370